# SDR DALA2020082702872

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 59,532 hours, 25,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT AT ROW 22 CEILING INOPERATIVE. R/R BATTERY AND POWER PACK PER B737 AMM 33-51. OPS CHECK OK.
